# SDR FDEA201309112180

- Difficulty date: September 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1600, BELOW S19R. FOUND DENTED, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III. SKIN REPAIRED IAW SRM 53-00-01 FIG 201  REPAIR 16. CATEGORY "B" MAJOR REPAIR.
